On the discrete version of the Aumann-Shapley cost-sharing method

Sprumont, Yves 2005, On the discrete version of the Aumann-Shapley cost-sharing method, Econometrica, vol. 73, no. 5, pp. 1693-1712, doi: 10.1111/j.1468-0262.2005.00633.x.

Attached Files
Name Description MIMEType Size Downloads

Title On the discrete version of the Aumann-Shapley cost-sharing method
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Econometrica
Volume number 73
Issue number 5
Start page 1693
End page 1712
Total pages 20
Publisher The Econometric Society
Publication date 2005-09-01
ISSN 0012-9682
Language eng
DOI 10.1111/j.1468-0262.2005.00633.x
Indigenous content off
Field of Research 1401 Economic Theory
1402 Applied Economics
1403 Econometrics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143845

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 22 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 61 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:27:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.